MathSciNet Relay Station
MathSciNet bibliographic data
MR1015685 (90m:39024) 39B50
Székelyhidi, László The stability of the sine and cosine functional equations. Proc. Amer. Math. Soc. 110 (1990), no. 1, 109–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement